# SDR HNAA2018070600134

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,337 hours, 30,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PAX DOOR INOP. REMOVED EMERGENCY BATTERY ASSY AND BOUGHT TO SHOP TO CHECK. FOUND NR 2 LIGHT CIRCUIT INOP. R&R F2 PICO FUSE. RE-INSTALLED BATTERY ASSY WITH RETAINED HARDWARE, PERFORMED SELF TEST ON THE BATTERY ASSY, SELF TEST GOOD.
